# SDR 08FDEA04586

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE (WINGSIDE) TENSION STRAP FITTING FOUND CRACKED.  R & R AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
